MAUDE Adverse Event Report: WILLIAM COOK EUROPE ZENITH® DISSECTION ENDOVASCULAR STENT; MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

WILLIAM COOK EUROPE ZENITH® DISSECTION ENDOVASCULAR STENT; MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number G47493
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/15/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturer ref# (b)(4).Pma/510(k): p180001 investigation is still in progress.
 
Event or Problem Description
Description of event according to initial reporter: while trying to remove the trigger wires, they could not be removed - and for this reason the device twisted.The wires were eventually removed after some manipulation.The graft was delivered and implanted successfully." (b)(4).Additional information received on 31jan2022: the top cap has not been retrieved.(b)(4).Devices used or implanted during the procedure: zta-p-36-209-zt, lot# e4144964, coda-2-9.0-35-120-32, and argon medical devices atrieve vascular snare kit.Petticoat was advanced from femoral access to the desired location in the thoracic aorta.Once three stents of overlap was achieved, the anti-torque was released.The device was them unsheathed to the distal end.The physician attempted to release trigger wires via unscrewing the white thumb screw and pulling back on the green trigger wire handle but was unsuccessful.After multiple attempts of trying to remove the green wire handle, the physician unscrewed the white cap to expose the inner cannula and trigger wire lumen.He was then able to pull back on the trigger wires directly with snaps.Patient outcome:.Part of the delivery system remain inside the patient's body.The grey positioners' top cap remains inside the patient.After the initial procedure, the patient recovered that week.
 
Event or Problem Description
No additional information regarding the patient and/or event has been received since the previous medwatch report was sent.
 
Additional Manufacturer Narrative
Manufacturer ref# (b)(4).This complaint will be closed as it is assessed that the failure mode in this complaint will be handled in the related complaint (b)(4) (manufacturer report # 3005580113-2022-00009), as it is a cascade of events from (b)(4).Event is therefore no longer reportable to fda and all further information will be handled in (b)(4) (manufacturer report # 3005580113-2022-00009).This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, or that any cook device caused or contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.

Brand Name
ZENITH® DISSECTION ENDOVASCULAR STENT
Common Device Name
MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
WILLIAM COOK EUROPE
sandet 6
bjaeverskov 4632
DA  4632
Manufacturer (Section G)
WILLIAM COOK EUROPE
sandet 6, dk-4632
bjaeverskov
Manufacturer Contact
lissi walmann
sandet 6, dk-4632
bjaeverskov 
MDR Report Key13589482
Report Number3002808486-2022-00139
Device Sequence Number6062051
Product Code MIH
UDI-Device Identifier10827002474939
UDI-Public(01)10827002474939(17)240812(10)E4145541
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/12/2024
Device Model NumberG47493
Device Catalogue NumberZDES-36-180-US
Device Lot NumberE4145541
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/25/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/10/2022
Supplement Date Received by Manufacturer03/30/2022
Initial Report FDA Received Date02/24/2022
Supplement Report FDA Received Date04/05/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/12/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;
Patient Age50 YR
Patient SexMale